MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.5MM X 4.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.5MM X 4.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5412545
Medical Device Problem Codes Migration (4003); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the anterior communicating artery procedure, the physician tried to detach the subject coil.Although the power supply beeped 3 times, the subject coil did not detach.The subject main coil stretched and was dislodged from the coil mass as the physician tried to pull out the subject coil delivery wire.The subject main coil migrated to a2 segment.The physician then deployed a stent retriever and pulled the subject main coil into the catheter.The subject device was replaced, and the procedure was completed successfully.There was a surgical delay of 20-30 minutes due to the reported event.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that while pulling the delivery wire, the subject coil appeared to stretch and prematurely detach.The subject coil was dislodged from the coil mass and made its way into the a2 segment.The physician deployed a stent retriever through a catheter and pulled the subject coil into a catheter to remove it.Additional information provided by the customer indicated that no anomalies were noted to the device prior to use, the device was prepared as per the dfu, continuous flush was maintained for the duration of the procedure, no attempts were made to re-position the subject coil within the aneurysm, no resistance was encountered within the microcatheter during advancement, excessive force was not applied at any point in the procedure, and the coil appeared to still be attached to the delivery wire when the physician pulled back on the wire after the power supply beeped 3 times.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
TARGET TETRA 2.5MM X 4.5CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23649068
Report Number3008881809-2025-00670
Device Sequence Number9896664
Product Code HCG
UDI-Device Identifier07613327578621
UDI-Public(01)07613327578621(17)300616(10)25672269
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5412545
Device Lot Number25672269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE (UNKNOWN); RED 72 CATHETER (PENUMBRA); SOLITAIRE STENT RETRIEVER (MEDTRONIC); VELOCITY CATHETER (PENUMBRA)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown